# SDR SWAA2022042087061

- Difficulty date: March 22, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561CB TRAILING EDGE AROUND HOLES LT WING 2022-148237 / [01] TOOL USED CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 01-OCT-22.;[02] TOOL USED MULTIMETER P/N: FLUKE 87 ; S/N: 43050123 ; DUE DATE: 03-FEB-23;[03] REPAIRED ACCESS PANEL 561CB LT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9 SEE INDIVIDUAL SIGNOFFS BELOW TOOL USED SCALE; P/N:  CL5000; S/N: AE-409558; DUE DATE: 19/MAY/22; HOT BONDER; P/N: HCS9200B; S/N: 15102320; DUE DATE: 16/JAN/23; HOT BONDER P/N: HCS9200B; S/N:18175478; DUE  DATE: 05/AUG/22.;[04] STEP 3 CORRECTED. REPAIRED ACCESS PANEL 561CB LT WING IAW B737-700 SRM 51-70-05-2R-9 REPAIR 9 SEE INDIVIDUAL SIGNOFFS BELOW TOOL USED SCALE; P/N:  CL5000; S/N: AE-409558; DUE DATE: 19/MAY/22; HOT BONDER; P/N: HCS9200B; S/N: 15102320; DUE DATE: 16/JAN/23; HOT BONDER P/N: HCS9200B; S/N:18175478; DUE  DATE: 05/AUG/22.;[05] JOB TASK COMPLETED.
